# SDR ASAA2017012719561

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,847 hours, 3,909 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Clogged
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL AFT CAB ZONE TEMP LIGHT ILLUMINATES. LIGHT EXTINGUISHES WHEN MASTER CAUTION RESET IS PUSHED. GROUNDED - YES. BITE SHOWS TEMP SENSOR FAULT. FOUND AFT CABIN TEMP SENSOR FILTER CLOGGED. CLEANED FILTER IAW AMM TASK 21-61-06-100-801. BITE OF CONTROLLER SHOWS GO AND FAULT CLEARS.
